MAUDE Adverse Event Report: IN2BONES PIT'STOP; PIT'STOP SUBTALAR IMPLANT PEEK SIZE 10MM STERILE

IN2BONES PIT'STOP; PIT'STOP SUBTALAR IMPLANT PEEK SIZE 10MM STERILE
Model Number M20 SP010
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a subtalar arthrodesis procedure, the surgeon reported difficulty visualizing the pit stop implant under fluoroscopic control.According to the user, the implant did not display the expected radiographic indicators, which are normally visible thanks to the integrated radio-opaque markers.
 
Additional Manufacturer Narrative
The pitstop is assembled by the supplier simagec.The omission of the radiographic markers occurred during this assembly step.
 
Event or Problem Description
During a subtalar arthrodesis procedure, the surgeon reported difficulty visualizing the pit stop implant under fluoroscopic control.According to the user, the implant did not display the expected radiographic indicators, which are normally visible thanks to the integrated radio-opaque markers.The provided images show: good visibility of bony structures, the presence of the metal guide used during the procedure, no identifiable radiopaque element corresponding to the expected pit stop markers.The user indicated that insufficient visibility of the device resulted in difficulty locating and assessing the implant's positioning during the procedure.Reference : m20 sp010 batch : 2305095.

Brand Name
PIT'STOP
Common Device Name
PIT'STOP SUBTALAR IMPLANT PEEK SIZE 10MM STERILE
Manufacturer (Section D)
IN2BONES
immeuble sequoia
97 allée alexandre borodine
saint priest,, 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint priest, 69800
FR   69800
Manufacturer Contact
benjamin krempel
immeuble sequoia 3
97 allée alexandre borodine
saint priest, 69800
FR   69800
MDR Report Key24207135
Report Number3010470577-2025-12151
Device Sequence Number20207492
Product Code HWC
UDI-Device Identifier03760225713334
UDI-Public03760225713334
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM20 SP010
Device Catalogue NumberM20 SP010
Device Lot Number2305095
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown